# SDR 08FDEA00306

- Difficulty date: January 28, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Rib
- Part number: A579600000003
- Part serial: FH1106
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT INNER FLAP LOWER SKIN RIB 18-19 AN OLD DOUBLER REPAIR WITHOUT ANY DOCUMENTATION DOUBLER REPAIR RENEWED IAW RAS/FOK/006 2008 ISS A, APPROVED BY EA 6-5752-114854.
